Skip to Main content Skip to Navigation
Journal articles

On the Composition of Differentiable Functions

Mohammed Bachir 1 Gilles Lancien 2
1 Equations d'evolution
SAMM - Statistique, Analyse et Modélisation Multidisciplinaire (SAmos-Marin Mersenne)
Abstract : We prove that a Banach space $X$ has the Schur property if and only if every $X$-valued weakly differentiable function is Fr´echet differentiable. We give a general result on the Fr´echet differentiability of $f \circ T$, where $ f $ is a Lipschitz function and $T $ is a compact linear operator. Finally we study, using in particular a smooth variational principle, the differentiability of the semi norm $\|.\|_{lip}$ on various spaces of Lipschitz functions.
Document type :
Journal articles
Complete list of metadata
Contributor : Mohammed Bachir Connect in order to contact the contributor
Submitted on : Friday, August 7, 2015 - 12:02:42 AM
Last modification on : Wednesday, January 26, 2022 - 3:10:52 PM


  • HAL Id : hal-01183277, version 1


Mohammed Bachir, Gilles Lancien. On the Composition of Differentiable Functions. Canad. Math. Bull, 2003, 46 (4), pp.481-494. ⟨hal-01183277⟩



Les métriques sont temporairement indisponibles